| Title | Creep of $\alpha$ 2+ $\beta$ Titanium Aluminide Alloys |
| Publication Type | Journal Article |
| Year of Publication | 1991 |
| Authors | THOMPSON AW, Pollock TM |
| Journal | ISIJ International |
| Volume | 31 |
| Pagination | 1139–1146 |
| Title | Creep of $\alpha$ 2+ $\beta$ Titanium Aluminide Alloys |
| Publication Type | Journal Article |
| Year of Publication | 1991 |
| Authors | THOMPSON AW, Pollock TM |
| Journal | ISIJ International |
| Volume | 31 |
| Pagination | 1139–1146 |